Is a SERM PCT Required?
- 03-29-2011, 02:13 AM
Is a SERM PCT Required?
I took a prohormone a couple of years ago with no PCT and it left me completely impotent with no libido and viagra doesnt work. The weirdest thing was that my testosterone levels were in normal range and everything checked out to the endocrinologists... So about 7 months ago I tried running a cycle of Test-C (400mg/wk) and it improved my libido by the impotence remained for the most part ( a week here or there where i could get it up). Now it has been 3 weeks since my last Test-C shot and I have adex clomid and nolva here. I took one shot of 2500ui a week after my last shot and 500ui ED for a week after.
I started taking 20mg nolva and 50mg clomid for a couple of days but i think it made my impotence even worse however it did increase my libido. I didnt take any today because I was toying with just taking NO PCT and letting my body reset on its own. I know a lot of guys back in the day didnt do a PCT but did they all just ruin their lives or just not take Test for very long? Considering I took Test for 7 months can I get away with no PCT? I have no libido and penis is looking small and deflated. Obviously i have no testosterone in my system now. My nuts were really shrunken up before the hcg now they are about .75 back to pre-prohormone (Tren-X) size.
Will I just make myself worse by adding a SERM or do i stand to risk more by doing nothing? I am not really in any hurry considering its been 2 years now. Also of note, I take Wellbutrin 150mg/day for the depression because no mr happy makes you very sad.
- 03-29-2011, 02:52 AM
Prohormones are anabolics with the same consequences.
Decreased libido can also be a sign of high estrone (due to arom).
Arimidex 0,25mg every 3 days has been shown to decrease estrone so that the body (hypothalamus) will automatically increase your own free test. Also read about proviron.
What I do find strange if your choice of ssri...
I was on an ssri for years and at the end my doctor placed me on an NSRI. I discontinued due to loss of libido and erectile disfunction. Now, almost a year later I still have periods with no libido at all.
IMO your hormone balance is disrupted together with an atypical anti depressant = loss of libido and erectile disfunction.
- 03-30-2011, 05:50 PM
Nolvadex will cause decreased libido and erectile problems while you are taking it. It's just one of those things you have to endure until pct is done. If you did test for seven months and don't do a proper pct you'll be waiting for months to getting back to normal test levels. In the meantime you'll just get fat and more depressed about the situation.
03-30-2011, 09:35 PM
03-31-2011, 04:32 AM
True enough Warbird nothing is guaranteed. Side effects are tough to pinpoint especially when we are using a slew of other substances. Still after doing a cycle for more than half a year it would be foolhardy not to do a thorough pct.
03-31-2011, 06:59 PM
03-31-2011, 09:27 PM
Take Toremifine i just bought some for my PCT.. I read that it gets ur libido up to normal quick!
04-01-2011, 03:59 PM
Quick question, this might be the wrong thread but does anyone know how safe it is to order nolva off the internet? I'm mainly worried about getting in trouble. It says on their policy that they are assuming all costumers are legal or licensed researchers and they're not responsible if the costumer isn't a legal or licensed researchero hat are the chances a cop will come knock on my door the day my serm arrives? Des usps check the package or do they mean that if you get caught with the poduct it's not their fault?
Sorry if this is a dumb questions but I wouldn't want to take my chances if the packages are checked or if a cop will knock on my door b4 I get my serm.
04-02-2011, 02:14 PM
- 6'0" 207 lbs.
- Join Date
- Apr 2010
- Shy town burbs
- Rep Power
man peoples answers to this are going to be all ove the place. It depends who you talk to
04-03-2011, 07:38 AM
04-05-2011, 06:44 PM
04-05-2011, 07:18 PM
04-05-2011, 07:20 PM
04-05-2011, 10:45 PM
I think at the very least using a cortisol modulating supplement will help a lot. EndoAmp is particularly good because it also raises IGF-1 and GH levels which can help combat the lowered GH/IGF-1 from the nolva.
BTW, using Vitamin E on cycle can help maintain testicular health. We sell a concentrated tocotrienol supplement at Primordial, currently running a special. Use the code TOCOPLUS to get a buy one Toco-8, get one 50% off deal.
Celtic Labs Rep
04-24-2011, 03:17 AM
I'm in 2nd week pct and i cant get it up never had erection problems before, this is my first cycle. I've been told to cotinue 4 weeks of pct and it will eventually go away, but i'm worried could there be any permanent damage ?
04-24-2011, 04:22 AM
Let me just begin with the fact that the term "pro-hormone" is a marketing term stating a milder type of anabolic - technically all these percusors of AAS are steroids themselves, both when it comes to gains and side effects. The potential "mild" nature of these drugs vary as with conventional AAS, it simply depends on the particular substance itself.
The whole "pro-hormone" fashion, obviously is reinforced with the OTC status of those drugs + their route of administration(orally). The reason i mention this last part is because people seem to have this all confused when it comes to administration, they think that oral AAS are "safer" than injectables, which is clearly severely wrong.
The meaning of PCT is to bring the natural Test production back, by inhibiting the anterior pituary gland which starts producing gonadotropins. The only class of drugs that is capable of doing that - aren't AIs, isn't HCG, aren't the "OTC" drugs - is SERMs.
IMHO generally people before start using any kind of AAS or PEDs in general should spend a couple of months reading endocrinology, drug profiles etc.
All information provided by me is for research & entertainment purposes only.
REP ME !!!
04-24-2011, 04:50 AM
I took 50mg Clomid + 30mg Nolvadex first week, now 50+10. cycle length was 8 weeks of bold with protodrol (6 wks). If i continue 50 clomid for 2 more weeks will it be ok ?
04-30-2011, 12:50 AM
Similar Forum Threads
- By elabor in forum Post Cycle TherapyReplies: 5Last Post: 04-19-2009, 11:14 PM
- By Jeremy Brown in forum AnabolicsReplies: 2Last Post: 02-11-2009, 09:15 PM
- By NAS in forum General ChatReplies: 6Last Post: 09-23-2008, 02:32 PM
- By Steveoph in forum SupplementsReplies: 9Last Post: 09-17-2008, 03:38 PM
- By gabber in forum SupplementsReplies: 6Last Post: 06-03-2007, 10:06 AM